# SDR SWAA2024081410853

- Difficulty date: July 9, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 65,566 hours, 39,062 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT FCB BS500A - BS500D RBL23 WL156. MARKED<[01] REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT AT FCB (ZEE CHANNEL) BETWEEN BS 500A - BS.500D RBL21 WL 156 IAW B-737-700 SRM 51-40-02 AND DWG# 143A7500;[02] VERIFIED CORRECTIVE ACTION 1
